Pregnancy, birth control, and weight loss supplements
Question Posted Thursday April 4 2013, 5:06 pm
Me and my boyfriend of 2 years have sex quite often and I am on the birth control pill, plus he pulls out. For the past month I have been doing a low-carb diet in order to drop some weight for spring break. I also took a thermogenic fat burner as I am really into working out and I hit the gym pretty much every day. On spring break I ate pretty shitty, alot different than what my body is used to and my past month low carb diet. The last week before spring break I had diarrhea and stomach pains. I thought it was due to the weight loss supplement so I stopped taking it. Then the week later I had constipation (I usually always have constipation when I'm away from home, don't ask me why). But I've been home almost a week now and I am still bloated. No nausea or morning sickness or anything like that. I take my birth control pills everyday at the same time and haven't missed one. I just would like some opinions and assurance about this. Especially if anyone knows alot about weight loss thermogenic supplements. Thank you! Oh, and also I haven't gotten my period since January, however my period is usually irregular anyways due to the birth control pills.
If you've taken your birth control regularly and haven't missed a pill, I'd say you're more likely than not NOT pregnant. But one problem I do is, is your irregular periods. Birth control is supposed to regulate them. That's actually the reason why I was put on it. If you're irregular, you should see your doctor about it.
As for your question at hand, I do not think it's likely you are pregnant. The stomach problems you had after eating bad were probably caused by that, because your if your body isn't used to crappy food and then you load up on it, your body won't react well to it.
Overall, I think you're probably fine but you can always take a test to be absolutely sure :)
adviceman49 answered Friday April 5 2013, 10:37 am: I'm not a doctor so I cannot give you a diagnoses for your problem. The unasked question I am seeing here is: "Is it possible I am pregnant?"
To that question my response is: To put your mind at rest take a home pregnancy test. I don't think you are pregnant but there is always that possibility. If your are not pregnant your body probably is readjusting to your normal life style and if it continues for say another week see your doctor. If by chance you are pregnant, then you need to see a doctor.
When your on birth control medication other medications such as antibiotics can lessen their ability to protect you. This is one reason your partner always needs to wear a condom. The pull out method is the least effective form of birth control as during intercourse the male emits a tiny amount of fluid as a lubricant. This fluid contains enough semen to make you pregnant. He does not feel this fluid being emitted when he emits it.
Over the counter medication may effect the birth control medications as well. Over the counter medications and supplements are generally considered safe to sell without a doctors prescription. This does not mean they will not react with other medications you are taking. You should always check with the pharmacist when purchasing over the counter medications and supplements to see how they will react with any other medications you are taking.
Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content. Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.